# SDR FDEA202112022968

- Difficulty date: December 2, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB2892503F
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER AT APPROXIMATE STATION XOS 544   FOUND CRACK. LEFT HAND WING FIXED LEADING EDGE DOUBLER AT APPROXIMATE STATION XOS 544 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
